# SDR SWAA2021020947615

- Difficulty date: February 6, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 33,321 hours, 20,230 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER TANK FUEL PUMPS WOULD NOT PUMP FUEL IN LEVEL FLT. CENTER TANK HAD 950# AND LOW PRESSURE LIGHTS ILLUMINATED FOR CENTER TANK. / C/W FUEL QTY COMPARISON CHECK PER M/M 28-41-00. NO FAULTS NOTED ON FQIS. FUWL PUMPS AND INDICATION NORMAL AT THIS TIME.
